# SDR ASAA2022042938176

- Difficulty date: April 29, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 50,359 hours, 15,000 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blades
- Part number: UNKNOWN
- Condition: Nicked
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON #1 ENGINE - ONE OF THE BLADES HAS NICK'S THAT DO NOT LOOK SMOOTHED. GROUNDED - YES. FOUND MULTIPLE NICKS ON #1 ENGINE #3 BLADE, INSPECTED PER B737-800 AMM 72-21-02-200-801 F00 REQUIRES BLENDING REF AMM 72-21-02-300-801-FOO. NICK APPROX 1.5 IN. FROM FAN BLADE TIP FOUND WITHIN LIMITS REF AMM 72-21-02-200-801-F00. NICK ON #3 BLADE APPROX 1" IN. FROM FAN BLADE TIP FOUND OUT OF LIMITS REF AMM 72-21-02-200-801-F00 REPAIRED FAN BLADE REF AMM 72-21-02-300-801-F00. ACCOMPLISHED FPI (WATER WASHABLE) AT BLENDED NICK LOCATION ON #3 BLADE PER AMM 70-40-01-910-801-F00. NO DEFECTS FOUND. NO FURTHER DEFECTS NOTED.
